# SDR CA091211004

- Difficulty date: December 9, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Piper PA-31T2
- Aircraft time: 15,147 hours
- Engine: Pwa PT6A135
- Propeller: Hartzl HCB3TN3
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Bowl
- Condition: Cracked
- Location: Hyd Filter
- Part time: 15,543 hours
- Component: Hyd Filter
- Component part number: 463635
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL, LANDING GEAR WAS SELECTED DOWN BUT NOTHING HAPPENED -  GEAR WOULD NOT EXTEND.  GEAR HANDLE WAS CYCLED UP & DOWN WITH NO SUCCESS.  HAND PUMP WAS USED TO SUCCESSFULLY EXTEND THE GEAR. LANDING WAS UNEVENTFUL. MX CREW FOUND THE LT ENG HYD FILTER BOWL CRACKED. THE BOWL WAS REPLACED, THE SYS WAS SERVICED AND THE ACFT WAS RETURNED TO SERVICE.
